# SDR SWAA2012121710732

- Difficulty date: December 10, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP FAIRING DOOR SPRING CRACKED IN TWO PLACES ON EDGE.  REMOVED AND REPLACED PLATE IAW SRM AND BOEING DRAWING.
